# SDR MWEA00773

- Difficulty date: September 2, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Audio Panel
- Part number: G1515
- Part serial: 1022
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MKE - FLT 270 - NR 1 AUDIO PANEL WOULD NOT ALLOW ANY AUDIO VIA SPEAKER OR HEAD PHONE ON NR 1 COMM.  REMOVED AND REPLACED NR 1 AUDIO PANEL BECAUSE OF INOPERATIVE NR 1 VHF AUDIO SELECT SWITCH.  (M)
